RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 3, Pages 57–58 (Mi faa1045)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Irreducible weighted $sl(3)$-modules

Yu. A. Drozd, S. A. Ovsienko, V. M. Futornyi


Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:3, 217–218

Bibliographic databases:

UDC: 512.554.3
Received: 08.09.1988

Citation: Yu. A. Drozd, S. A. Ovsienko, V. M. Futornyi, “Irreducible weighted $sl(3)$-modules”, Funktsional. Anal. i Prilozhen., 23:3 (1989), 57–58; Funct. Anal. Appl., 23:3 (1989), 217–218

Citation in format AMSBIB
\Bibitem{DroOvsFut89}
\by Yu.~A.~Drozd, S.~A.~Ovsienko, V.~M.~Futornyi
\paper Irreducible weighted $sl(3)$-modules
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 3
\pages 57--58
\mathnet{http://mi.mathnet.ru/faa1045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1026989}
\zmath{https://zbmath.org/?q=an:0717.17009}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 3
\pages 217--218
\crossref{https://doi.org/10.1007/BF01079528}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EF94000007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1045
  • http://mi.mathnet.ru/eng/faa/v23/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kevin Coulembier, Volodymyr Mazorchuk, “Extension Fullness of the Categories of Gelfand–Zeitlin and Whittaker Modules”, SIGMA, 11 (2015), 016, 17 pp.  mathnet  crossref  mathscinet
    2. Vyacheslav Futorny, Dimitar Grantcharov, Luis Enrique Ramirez, “Irreducible Generic Gelfand–Tsetlin Modules of $\mathfrak{gl}(n)$”, SIGMA, 11 (2015), 018, 13 pp.  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:205
    Full text:88
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020